A note on maximum likelihood estimation of the rational expectations model of the term structure

Thomas Sargent

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)133-143
    Number of pages11
    JournalJournal of Monetary Economics
    Volume5
    Issue number1
    DOIs
    StatePublished - 1979

    Fingerprint

    Term structure
    Maximum likelihood estimation
    Rational expectations models

    ASJC Scopus subject areas

    • Economics and Econometrics
    • Finance

    Cite this

    A note on maximum likelihood estimation of the rational expectations model of the term structure. / Sargent, Thomas.

    In: Journal of Monetary Economics, Vol. 5, No. 1, 1979, p. 133-143.

    Research output: Contribution to journalArticle

    @article{6c3ad1ab92c1465fb3c82dde4cc42d95,
    title = "A note on maximum likelihood estimation of the rational expectations model of the term structure",
    author = "Thomas Sargent",
    year = "1979",
    doi = "10.1016/0304-3932(79)90029-1",
    language = "English (US)",
    volume = "5",
    pages = "133--143",
    journal = "Journal of Monetary Economics",
    issn = "0304-3932",
    publisher = "Elsevier",
    number = "1",

    }

    TY - JOUR

    T1 - A note on maximum likelihood estimation of the rational expectations model of the term structure

    AU - Sargent, Thomas

    PY - 1979

    Y1 - 1979

    UR - http://www.scopus.com/inward/record.url?scp=49249142839&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=49249142839&partnerID=8YFLogxK

    U2 - 10.1016/0304-3932(79)90029-1

    DO - 10.1016/0304-3932(79)90029-1

    M3 - Article

    AN - SCOPUS:49249142839

    VL - 5

    SP - 133

    EP - 143

    JO - Journal of Monetary Economics

    JF - Journal of Monetary Economics

    SN - 0304-3932

    IS - 1

    ER -